# SDR AUS20020601

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Relay
- Part number: BACR13CG2A
- Condition: Failed
- Location: Apu Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU FUEL VALVE RELAY FAILED.
